Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 150, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Oct 23, 2020, 7:55 PM EDT for 5 counties in Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2020, 7:55 PM EDT (23:55 UTC)
- Expired
- Oct 23, 2020, 8:34 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Richland County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 100 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 1:56 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
683
WUUS51 KCLE 232355
SVRCLE
OHC005-075-083-139-169-240045-
/O.NEW.KCLE.SV.W.0150.201023T2355Z-201024T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
755 PM EDT Fri Oct 23 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Richland County in north central Ohio...
Southern Ashland County in north central Ohio...
Western Wayne County in northeastern Ohio...
Northwestern Holmes County in northeastern Ohio...
Northeastern Knox County in north central Ohio...
* Until 845 PM EDT.
* At 755 PM EDT, a severe thunderstorm was located near Bellville, or
10 miles southeast of Mansfield, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Wooster, Lexington, Loudonville, Fredericktown,
Bellville, Shreve, Hayesville, Holmesville, Nashville, Waterford,
Butler, Perrysville, Lucas, Jeromesville, Fredericksburg, Congress,
Mifflin, North Liberty and Rowsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4044 8263 4063 8262 4064 8264 4067 8265
4067 8262 4071 8262 4071 8265 4095 8201
4063 8180
TIME...MOT...LOC 2355Z 250DEG 40KT 4064 8242
HAIL...1.00IN
WIND...60MPH
$$
Campbell2 follow-up statements
923
WWUS51 KCLE 240014
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
814 PM EDT Fri Oct 23 2020
OHC005-075-083-139-169-240045-
/O.CON.KCLE.SV.W.0150.000000T0000Z-201024T0045Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-Knox OH-
814 PM EDT Fri Oct 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN RICHLAND...SOUTHERN ASHLAND...WESTERN WAYNE...
NORTHWESTERN HOLMES AND NORTHEASTERN KNOX COUNTIES...
At 814 PM EDT, a severe thunderstorm was located near Loudonville, or
13 miles southwest of Wooster, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Mansfield, Wooster, Loudonville, Shreve, Hayesville, Holmesville,
Nashville, Butler, Perrysville, Lucas, Jeromesville, Fredericksburg,
Congress, Mifflin, North Liberty, Rowsburg, Mohicanville and
Reedsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4047 8249 4064 8250 4076 8251 4095 8201
4063 8180
TIME...MOT...LOC 0014Z 250DEG 40KT 4071 8215
HAIL...1.00IN
WIND...60MPH
$$
Campbell302
WWUS51 KCLE 240034
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
834 PM EDT Fri Oct 23 2020
OHC005-075-083-139-169-240044-
/O.CAN.KCLE.SV.W.0150.000000T0000Z-201024T0045Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-Knox OH-
834 PM EDT Fri Oct 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND...
SOUTHERN ASHLAND...WESTERN WAYNE...NORTHWESTERN HOLMES AND
NORTHEASTERN KNOX COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central Ohio.
LAT...LON 4047 8249 4064 8250 4076 8251 4095 8201
4063 8180
TIME...MOT...LOC 0026Z 250DEG 40KT 4079 8187
$$
CampbellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 7:55 PM EDT, 0 minutes earlier.
Area forecast discussion, Oct 23, 7:55 PM EDT, 0 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 755 PM EDT Fri Oct 23 2020 .SYNOPSIS... As a low moves northeastward from Lake Huron, the trailing cold front sweeps eastward across our region this evening through the wee hours of Saturday morning. Behind the front, a high pressure ridge builds from the Upper Midwest through Saturday. On Sunday, the ridge begins to exit northeastward from our area as a low develops over the southern Great Plains and a warm front begins to approach from the south. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Portions of the severe thunderstorm watch have been dropped in the west. Will pull counties as the storms move east. Previous Discussion... Cyclonic southwesterly to westerly flow aloft persists over our CWA through Saturday. At the surface, a high pressure ridge exits eastward as a cold front approaches. This front should sweep eastward across our CWA from around nightfall this evening through the first hour or two of Saturday morning. Scattered to numerous showers and thunderstorms are expected along and ahead of the front. Moderate instability and effective bulk shear, and moderate to strong DCAPE will likely allow severe thunderstorms with damaging wind gusts to affect northern OH, especially along and west of the I- 71 corridor. The preferred window for severe storms exists through about 10 PM EDT this evening. Despite sizable MUCAPE within the hail growth zone, rather high melting levels should curb the severe hail threat. However, marginally- severe hail the size of quarters is possible with any supercell that develops. Given projected thermodynamics and kinematics (e.g. mixed layer LCL heights and large surface-based effective SRH), there remains a low chance of a tornado, especially in our I-75 corridor counties. Boundary layer stabilization via nocturnal cooling will greatly reduce the threat of severe storms east of I-71 this evening and overnight tonight. Behind the cold front, a surface high pressure ridge builds from the Upper Midwest. Any lingering rain showers behind the front should end by daybreak. However, isolated to scattered lake effect rain showers may stream southeastward from Lake Erie and affect the snowbelt of northeast OH and northwest PA during the predawn hours of Saturday morning as cold air deepens. Low temperatures should reach the upper 30's to mid 40's. The surface high pressure ridge continues building on Saturday. Lake effect stratocumuli should stream southeastward and then southward from Lake Erie. Any lake effect rain showers should end shortly after daybreak as a lowering subsidence inversion and low-level dry air advection contribute to decreasing lake-induced CAPE. It will be much colder with afternoon highs reaching only the mid 40's to around 50 degrees. The surface ridge persists Saturday night as a subtle shortwave ridge builds from the west. Lake effect stratocumuli will stream generally southward and then southwestward from Lake Erie as the mean steering flow within the cloud layer veers from northerly to northeasterly. Skies should trend mainly clear outside the lake effect clouds. Lows should mainly reach the lower to mid 30's, but lows in the upper 30's to near 40 degrees are expected along and very near Lake Erie. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... The weather pattern will shift starting Sunday afternoon as a large upper level trough digs into the Rockies and low pressure begins to develop in the southern Plains. Flow will veer to the southwest throughout the day Sunday as a warm front begins to approach the area from the south. Rain chances will increase Sunday evening into Monday, with the best chance of widespread rain Monday evening through the overnight hours as a frontal boundary slowly moves to the south of the area. Precipitable water values will be well above average for this time of year and rain could be heavy at times, so the flood potential will be monitored closely over the next couple of days. Temperatures will generally be below average both Sunday and Monday, with highs in the 50s each day. Lows will drop into the 40s Sunday night and the upper 30s to lower 40s on Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Rain chances decrease slightly late Tuesday through early Thursday, although there will likely be lingering cloud cover. Models diverge with the synoptic setup later in the week and the weather pattern will depend on the evolution of low pressure in the southern US and the future track/development of a tropical disturbance that may move inland from the Gulf of Mexico and track into the southern Ohio Valley towards the end of the week. Decided to keep PoPs generic for now. Temperatures will remain below average through the extended period, with highs in the upper 40s to lower 50s and lows in the 30s to lower 40s. && .AVIATION /00Z Saturday THROUGH Wednesday/... A line of strong to severe thunderstorms continues to move east across the area ahead of a cold front. Strong wind gusts have been reported with this line and even some large hail. As the cold front approaches, winds have been diminishing to around 10 knots but do increase after the line moves through the area. Expecting winds between 15 and 25 knots after frontal passage this evening. Ceilings will drop with the front to between 1500 and 700 feet across the area. Expecting some drizzle to knock visibilities down to around 2 statute miles. Gradual improvement expected to VFR from west to east late overnight into tomorrow morning. Winds diminish tomorrow out of the north at 10 knots or less. Outlook...Non-VFR possible with periods of rain Sunday night through Wednesday. Thunderstorms possible Sunday night and Monday. && .MARINE... A strong cold front will push thunderstorms east across the lake this evening. Some thunderstorms will be capable of producing strong wind gusts. Winds will become northwesterly and increase to 15 to 25 knots after the frontal passage and a Small Craft Advisory is in effect this evening through Saturday afternoon. Northerly winds will gradually decrease to 10 to 15 knots by Saturday afternoon and will become easterly to northeasterly as a warm front lifts north towards the lake Sunday afternoon. Winds will be variable Monday through Wednesday and will generally remain below 15 knots. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 5 PM EDT Saturday for LEZ142>149. && SYNOPSIS...Jaszka NEAR TERM...Jaszka SHORT TERM...Maines LONG TERM...Maines AVIATION...Lombardy MARINE...Maines
Hazardous weather outlook, Oct 23, 6:55 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Cleveland OH 655 PM EDT Fri Oct 23 2020 LEZ144-145-164-165-OHZ009-010-019-027>030-036-037-242300- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH-Erie-Lorain- Huron-Wyandot-Crawford-Richland-Ashland-Marion-Morrow- 655 PM EDT Fri Oct 23 2020 ...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142-143-146>149-162-163-166>169-OHZ003-006>008-011>014-017- 018-020>023-031>033-038-047-089-PAZ001>003-242300- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca- Medina-Summit-Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 655 PM EDT Fri Oct 23 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 23, 7:08 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
708 PM EDT Fri Oct 23 2020
OHZ036-037-240000-
Marion-Morrow-
708 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT MARION AND MORROW COUNTIES...
At 707 PM EDT, a strong thunderstorm was located near Cardington, or
7 miles west of Mount Gilead, moving east at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm. Another trailing storm is moving east into the area with
similar conditions expected.
Locations impacted include...
Marion, Mount Gilead, Cardington, Ashley, Prospect, Morral, Waldo,
Chesterville, Sparta, Caledonia, Edison, Green Camp, Marengo, Fulton,
Iberia, Shauck and State Route 229 at US Route 23.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4036 8293 4041 8292 4042 8302 4043 8303
4044 8325 4070 8326 4071 8265 4036 8264
4034 8265
TIME...MOT...LOC 2307Z 259DEG 30KT 4058 8298
CampbellLocal storm report, Oct 23, 7:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
716 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 1 N FAIRVIEW PARK 41.45N 81.86W
10/23/2020 E1.00 INCH CUYAHOGA OH PUBLIC
&&
ANMLocal storm report, Oct 23, 7:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
718 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM MARINE TSTM WIND 1 NNW FAIRPORT HARBOR 41.76N 81.28W
10/23/2020 M39 MPH LAKE OH OTHER FEDERAL
34 KNOT PEAK WIND. BUOY STATION FAIO1
FAIRPORT, OH.
&&Local storm report, Oct 23, 7:21 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG FAIRVIEW PARK 41.45N 81.85W
10/23/2020 CUYAHOGA OH PUBLIC
TREES DOWN AT W 210TH ST AND LORAIN RD AND
ON W 229TH ST SOUTH OF LORAIN RD.
&&
ANMLocal storm report, Oct 23, 7:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT FRI OCT 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG SHEFFIELD LAKE 41.48N 82.10W
10/23/2020 LORAIN OH 911 CALL CENTER
TREE DOWN ON WIRES. TIME ESTIMATED FROM
RADAR.
&&Special weather statement, Oct 23, 7:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
745 PM EDT Fri Oct 23 2020
OHZ029-030-037-038-047-240030-
Holmes-Richland-Ashland-Morrow-Knox-
745 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RICHLAND...SOUTHERN
ASHLAND...NORTHEASTERN MORROW...WESTERN HOLMES AND NORTHERN KNOX
COUNTIES...
At 745 PM EDT, a strong thunderstorm was located near Fredericktown,
or 12 miles northwest of Mount Vernon, moving east at 45 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Mansfield, Ontario, Lexington, Loudonville, Fredericktown, Bellville,
Danville, Hayesville, Glenmont, Chesterville, Nashville, Waterford,
Butler, Perrysville, Lucas, Jeromesville, Mifflin, Gann, North
Liberty and Mohicanville.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4044 8270 4070 8273 4074 8272 4082 8213
4067 8213 4067 8205 4045 8204 4045 8218
4042 8219
TIME...MOT...LOC 2345Z 262DEG 40KT 4054 8260
CampbellThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 3:18 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Oct 23, 2:28 PM EDT | Special Weather Statement | CLE | Sandusky | 62 min |
| Oct 23, 3:00 PM EDT | Special Weather Statement | CLE | Seneca | 45 min |
| Oct 23, 3:23 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Oct 23, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 26 min |
| Oct 23, 3:32 PM EDT | Special Marine Warning | CLE | 50 min | |
| Oct 23, 4:25 PM EDT | Special Weather Statement | CLE | Knox | 35 min |
| Oct 23, 4:31 PM EDT | Special Weather Statement | CLE | Lucas | 29 min |
| Oct 23, 4:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Oct 23, 4:40 PM EDT | Special Weather Statement | CLE | Wood | 35 min |
| Oct 23, 4:58 PM EDT | Special Weather Statement | CLE | Lucas, Ottawa | 47 min |
| Oct 23, 5:03 PM EDT | Special Weather Statement | CLE | Hancock, Wood | 42 min |
| Oct 23, 5:05 PM EDT | Special Weather Statement | CLE | Ashland | 25 min |
| Oct 23, 5:05 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 40 min |
| Oct 23, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood, Wyandot | 52 min |
| Oct 23, 5:19 PM EDT | Special Marine Warning | CLE | 86 min | |
| Oct 23, 5:39 PM EDT | Special Weather Statement | CLE | Medina | 51 min |
| Oct 23, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 34 min |
| Oct 23, 5:43 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 23, 5:52 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca | 53 min |
| Oct 23, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 35 min |
| Oct 23, 6:14 PM EDT | Special Weather Statement | CLE | Lorain | 31 min |
| Oct 23, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 26 min |
| Oct 23, 6:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Oct 23, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 48 min |
| Oct 23, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 15 min |
| Oct 23, 7:05 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 40 min |
| Oct 23, 7:08 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 52 min |
| Oct 23, 7:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 32 min |
| Oct 23, 7:45 PM EDT | Special Weather Statement | CLE | Richland | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.